# SDR XRR2006F00000

- Difficulty date: March 29, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N764CA
- Make and model: Beech B200
- Aircraft serial: BB1408
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Cracked
- Location: Pilots Side
- Part time: 1,543 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE LAYER OF PILOTS WINDSHIELD CRACKED WHILE IN CRUISE AT 28,000 FT.  AC LANDED AT CDU UNEVENTFULLY.  FERRIED AC BACK TO DVN IAW AIRWORTHINESS MANUAL.  TALKED TO TECH REP AT MFG TOLD ME THAT PPG HAD PROBLEMS WITH THIS SERIES OF WINDSHIELD MFG AROUND 1999-2000.  INSTALLED NEW WINDSHIELD, PN 101-384025-23.  CRACKED WINDSHIELD WAS INSTALLED 1/19/2001.  (K)
